MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T1; KNEE ENDOPROSTHETICS

AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T1; KNEE ENDOPROSTHETICS
Model Number NX051Z
Medical Device Problem Codes Patient Device Interaction Problem (4001); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.The device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.One further incident has been filed with the same lot regarding implant loosening until today.A clear root cause conclusion cannot be drawn due to the non-availability of important information and the device itself.The conclusion from the root cause analysis is that a systematic device deviation is unlikely, since the received complaints are limited to certain health care institutions and their applicants.The participation of the applicants in this deviation scenario cannot be excluded by today.Based on the root cause analysis result no corrective actions have been carried out.As a preventive action we were in contact with the affected health care institutions and applicants in order to reduce the probability of recurrence.The complaints were submitted to aesculap ag as a summary report.In order to examine further actions, all cases from the summary report are processed as vigilance suspicion cases and are continuously monitored.
 
Event or Problem Description
It was reported that there was an issue with nx051z - as vega ps tibial plateau cemented t1.It was reported that as a result of having the product implanted, the patient has experienced loosening of the implant which resulted in a revision surgery.The primary surgery occurred on (b)(6) 2015 and the revision surgery occurred on (b)(6) 2017.All available information has been provided at this time; if additional information becomes available the complaint will be updated accordingly.The adverse event is filed under aag reference (b)(4).Involved components: nx009z (ps femur cemented f4n lt), nx043 (universal patella p3), nx110 (ps pe insert t1/t1+, 10mm), nn260p (peek plug f/ tibia).

Brand Name
AS VEGA PS TIBIAL PLATEAU CEMENTED T1
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11517399
Report Number9610612-2020-00370
Device Sequence Number3678756
Product Code JWH
UDI-Device Identifier04046963810375
UDI-Public4046963810375
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101281
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberNX051Z
Device Catalogue NumberNX051Z
Device Lot Number52106248
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2018
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;